# SDR FDEA201902130403

- Difficulty date: February 13, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 82,150 hours, 19,954 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NCR67681
- Part serial: WAE105
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OB FLAP VANE OB LOWER SURFACE IS DAMAGE (CHIP) AND DELAMINATED. REPAIRED LT O/B FLAP VANE O/B EDGE LOWER SURFACE DAMAGE IAW SRM 57-50-80-2 REPAIR 2.
